Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Depression Support Center Depression Support Center

Rash from Nerves?

Posted by on Jul. 9, 2013 at 5:56 AM
  • 14 Replies

 Does anybody else break out in a rash when they get really stressed? I have spent over $100 trying to find out what this rash is, and all the dermatologist says "excessive scratching". My mom and dad says it is my nerves. I am extremely stressed right now.

by on Jul. 9, 2013 at 5:56 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
lyrick24
by Ruby Member on Jul. 9, 2013 at 6:05 AM
1 mom liked this

 i have broken out in a rash when my nerves were bad. especially on my arms.

lucy164
by Platinum Member on Jul. 9, 2013 at 7:09 AM
1 mom liked this

you're not on lamictal are you.  if you are and get a rash you need immediate medical help.  go to er.  otherwise there are a lot of anti itch creams.  i have band-aid brand anti itch gel.  this works very well so you won't have to keep scratching, which makes everything worse.

wearymoon
by Member on Jul. 9, 2013 at 9:46 AM
1 mom liked this

 I have one on my arm that comes and goes as we speak. I'm not sure but I do think it's my nerves and heat.


Quoting lyrick24:

 i have broken out in a rash when my nerves were bad. especially on my arms.


 

SAMI_JO
by Member on Jul. 9, 2013 at 10:14 AM

 yes I have been on lamictal for several months now. This is my second outbreak. First time in Nov. Not sure when I started the lamictal.

SAMI_JO
by Member on Jul. 9, 2013 at 10:16 AM

  yes I have been on lamictal for several months now. This is my second outbreak. First time in Nov. Not sure when I started the lamictal.

SouthernMamaof1
by Member on Jul. 9, 2013 at 10:20 AM
1 mom liked this
Yes I have. I have an anxiety disorder and broke out in hives from head to toe because of it. Once I got on anxiety meds, it went away. I went off meds while I was pregnant. Two weeks after I had my DS, it happened again. I got back on meds and it went away. I take klonopin.
SAMI_JO
by Member on Jul. 9, 2013 at 10:39 AM

 I am on so many meds it is not funny. 4 different mental meds, plus other medical conditions that I have to take meds for.

matreshka
by Ruby Member on Jul. 9, 2013 at 10:51 AM
1 mom liked this
talk to your psych doc about the rash since you are on lamictal but my eczema flares up when I'm really stressed out.
Posted on CafeMom Mobile
lyrick24
by Ruby Member on Jul. 9, 2013 at 6:10 PM
1 mom liked this

 i had to stop taking lamictal because of the rash it put on me. tell your dr immediately about your rash. he should take you off the lamictal.

SAMI_JO
by Member on Jul. 9, 2013 at 7:52 PM

 I will take a picture of it and send it to the nurse. But is only on my arms.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)